# SDR GTIA040109

- Difficulty date: January 15, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER FLOOR PANEL STATION 800 BOTTOM LEFT AND RIGHT SUPPORT STIFFENERS CRACKED IN SEVERAL AREAS.  REMVOED AND REPLACED SUPPORT STIFFENERS.  (M)
